The Cause Of Night Sweats In HIV Sufferers Taking ARV Drugs?

Illustration of The Cause Of Night Sweats In HIV Sufferers Taking ARV Drugs?
Illustration: The Cause Of Night Sweats In HIV Sufferers Taking ARV Drugs? cdn-prod.medicalnewstoday.com

Good night. I want to ask. Why am I sweating at night? I have been living with HIV for 2 years, does it have ARV effects?

1 Answer:

Hello Daya,

Thank you for the question.

Excessive sweating at night is naturally experienced by sufferers of infectious diseases, including HIV. This condition occurs because the body's metabolism increases in warding off viral or bacterial infections that enter the body. Other factors, such as excessive physical activity, drug side effects, hot environmental conditions, excessive stress or anxiety, to other illnesses (such as heart problems, hormonal disorders, anemia, hypoglycemia, hypotension, immunity disorders) can also contribute to aggravating this complaint .

If you have been taking medication regularly according to the doctor's advice, and if you have also not experienced other more severe complaints (for example fever, weakness, palpitations, dizziness, blurred vision, diarrhea, fatigue, pale, chest pain, etc.) this condition can often be treated first by:

 Get plenty of rest Regular bath Wear clothes that are cool in material and absorb sweat Condition the environment around you so that both ventilation and air circulation Stay away from excessive stress and anxiety Do not take any drugs, other than those given by the doctor Live a healthy lifestyle, including with routine exercise, sleep and wake up regularly, stay away from cigarettes, do not consume alcohol It does not hurt you to see your doctor or doctor of internal medicine if you feel the complaint is very disturbing, or if other complaints appear more severe as already mentioned above. That way, of course the doctor can give you the best treatment according to the cause.

Hope this helps ...

: by

Related Question

Sliced ​​eyes Turn Blue In The Elderly?

Sliced ​​eyes Turn Blue In The Elderly?

(2 years ago)

why do parents who have the color of iris not blue before they grow up but turn blue a little when they get older...

Fingers Are Stiff After Placing The Heart Ring?

Fingers Are Stiff After Placing The Heart Ring?

(1 year ago)

Hello Doctor, r n r nMy father (67 years old) has just finished undergoing the first heart stent insertion surgery. R n r nPost-removed the bandage covers the wound to insert the h...

Treatment For Heart Disease In Adolescents Aged 18 Years?

Treatment For Heart Disease In Adolescents Aged 18 Years?

(5 months ago)

Doctor, my 18 year old friend was recently diagnosed with heart disease. At first he was short of breath for a long time, and yesterday he was short of breath and his heart was pou...

Leave a Reply

Your email address will not be published. Required fields are marked *